default search action
"Discrete maximal parabolic regularity for Galerkin finite element methods."
Dmitriy Leykekhman, Boris Vexler (2017)
- Dmitriy Leykekhman
, Boris Vexler:
Discrete maximal parabolic regularity for Galerkin finite element methods. Numerische Mathematik 135(3): 923-952 (2017)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.